# SDR AALA20091226DFW01

- Difficulty date: December 23, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 58,891 hours, 20,134 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT NUMBER TWO DOOR AFT EXIT MARKER STICKER PEELING.  REPLACED PLACARD.
